Some Properties of Bernoulli Schemata
Igor Kluvánek; Beloslav Riečan
Matematicko-fyzikálny časopis (1964)
- Volume: 14, Issue: 2, page 83-88
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKluvánek, Igor, and Riečan, Beloslav. "Некоторые свойства схем Бернулли." Matematicko-fyzikálny časopis 14.2 (1964): 83-88. <http://eudml.org/doc/29886>.
@article{Kluvánek1964,
author = {Kluvánek, Igor, Riečan, Beloslav},
journal = {Matematicko-fyzikálny časopis},
keywords = {ordered sets, lattices},
language = {rus},
number = {2},
pages = {83-88},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Некоторые свойства схем Бернулли},
url = {http://eudml.org/doc/29886},
volume = {14},
year = {1964},
}
TY - JOUR
AU - Kluvánek, Igor
AU - Riečan, Beloslav
TI - Некоторые свойства схем Бернулли
JO - Matematicko-fyzikálny časopis
PY - 1964
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 14
IS - 2
SP - 83
EP - 88
LA - rus
KW - ordered sets, lattices
UR - http://eudml.org/doc/29886
ER -
References
top- Halmos Р. R., Measure theory, New York 1950 (по русски: Халмош П. Р., Теория меры, Москва 1955). (1950) Zbl0040.16802
- Колмогоров А. Н., Новый метрический инвариант транзитивных динамических систем и автоморфизмов пространств Лебега, ДАН СССР 119 (1958), 861-864. (1958) Zbl0995.62501MR0103254
- Синай Я. Г., Об энтропии метрического автоморфизма, ДAH CCCP 124 (1959), 980-983. (1959) Zbl1047.90504MR0103258
- Мешалкин Л. Д., Один случай изоморфизма схем Бернули, ДAH CCCP 128 (1959), 41-44. (1959) Zbl1047.90504MR0110782
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.